MathSciNet Relay Station
MathSciNet bibliographic data
MR2510712 34K12 (34K20)
Omeike, Mathew Stability and boundedness of solutions of some non-autonomous delay differential equation of the third order. An. Ştiinţ. Univ. Al. I. Cuza Iaşi. Mat. (N.S.) 55 (2009), no. 1, 49–58.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement